Multilevel Models with Applications to Repeated Measures Data

H Goldstein, M Healy, JR Rasbash

Research output: Contribution to journalArticle (Academic Journal)peer-review

182 Citations (Scopus)
Translated title of the contributionMultilevel Models with Applications to Repeated Measures Data
Original languageEnglish
Pages (from-to)1643-1655
Number of pages13
JournalStatistics in Medicine
Volume13
Issue number16
DOIs
Publication statusPublished - Aug 1994

Bibliographical note

Other: Online ISSN: 10970258

Cite this